Solution of Shannon's problem on the monotonicity of entropy

Shiri Artstein, Keith M. Ball, Franck Barthe, Assaf Naor

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)975-982
Number of pages8
JournalJournal of the American Mathematical Society
Volume17
Issue number4
DOIs
StatePublished - Oct 2004

Fingerprint

Entropy

Keywords

  • Central limit theorem
  • Entropy growth
  • Fisher information

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Solution of Shannon's problem on the monotonicity of entropy. / Artstein, Shiri; Ball, Keith M.; Barthe, Franck; Naor, Assaf.

In: Journal of the American Mathematical Society, Vol. 17, No. 4, 10.2004, p. 975-982.

Research output: Contribution to journalArticle

Artstein, Shiri ; Ball, Keith M. ; Barthe, Franck ; Naor, Assaf. / Solution of Shannon's problem on the monotonicity of entropy. In: Journal of the American Mathematical Society. 2004 ; Vol. 17, No. 4. pp. 975-982.
@article{a3080b074471432392fa5dc6f22e358f,
title = "Solution of Shannon's problem on the monotonicity of entropy",
keywords = "Central limit theorem, Entropy growth, Fisher information",
author = "Shiri Artstein and Ball, {Keith M.} and Franck Barthe and Assaf Naor",
year = "2004",
month = "10",
doi = "10.1090/S0894-0347-04-00459-X",
language = "English (US)",
volume = "17",
pages = "975--982",
journal = "Journal of the American Mathematical Society",
issn = "0894-0347",
publisher = "American Mathematical Society",
number = "4",

}

TY - JOUR

T1 - Solution of Shannon's problem on the monotonicity of entropy

AU - Artstein, Shiri

AU - Ball, Keith M.

AU - Barthe, Franck

AU - Naor, Assaf

PY - 2004/10

Y1 - 2004/10

KW - Central limit theorem

KW - Entropy growth

KW - Fisher information

UR - http://www.scopus.com/inward/record.url?scp=10044228109&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=10044228109&partnerID=8YFLogxK

U2 - 10.1090/S0894-0347-04-00459-X

DO - 10.1090/S0894-0347-04-00459-X

M3 - Article

VL - 17

SP - 975

EP - 982

JO - Journal of the American Mathematical Society

JF - Journal of the American Mathematical Society

SN - 0894-0347

IS - 4

ER -